MAUDE Adverse Event Report: CARDINAL HEALTH MAGELLAN INSULIN 1ML 29GX1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH MAGELLAN INSULIN 1ML 29GX1/2; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881892910
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that 2 out of 4 or 5 insulin syringes that they recently received are just not right.It is like part of the safety device is already partly engaged when cap is removed.No injury reported.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The lot was produced on february 1 ¿ 4, 21, 22, 2022.A sample was not received for evaluation.Without additional information, a representative sample(s), or photograph(s) being provided, a more complete investigation cannot be performed to the full extent and the reported condition cannot be confirmed.Although the reported condition cannot be confirmed, a corrective and preventive action has been initiated to address the reported issue.

Brand Name
MAGELLAN INSULIN 1ML 29GX1/2
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15543015
Report Number1915484-2022-01294
Device Sequence Number5635988
Product Code FMI
UDI-Device Identifier10884521005938
UDI-Public10884521005938
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881892910
Device Catalogue Number8881892910
Device Lot Number203816X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown